# SDR SWIA201232448

- Difficulty date: December 23, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 24,591 hours, 20,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EMERGENCY OVERHEAD LIGHT IN CABIN DOES NOT ILLUMINATE.  (FLT 6214)  REPLACED EMERGENCY OVERHEAD LIGHT NR 2.
